August 30, 2016
I want to understand the astrological basis of my experience in March 2015,whether it was some possession by bad spirits,hallucination or help rendered by good spirits.Here is a quick background.
From,2010(April) onwards I started experiencing major energy movements in Muladhara and 2nd chakra spontaneously and my personality changed completely.I lost weight,became radiant and had endless energy(this to some extent continues until now),perhaps due to Moon-ketu MD-Bhukti having nakshatra exchange in Mula-Rohini.Turned completly spiritual ,lost my job but started my own business(which failed subsequently).
Subsequently,I was initiated in Mahayoga(kundalini Sahaj yoga) in March,2012.While I continued on this path but my financial loss and personal issues made me get atracted to a certain Guruji and my bhakti intensified.I also had dabbled in Tantra and other ritualistic practices but those were secondary.
Now the incident(s),In 2015 Jan I saw his visions and started hearing his voice in my head endlessly(he took samadhi in 2007) or so I believed.Voice promised to help me in certain matters and spoke as if he was that Guruji.Voice predicted events and I seemed to have no reason to believe it wasnt him and then took complete control of my actions.However,mid march some things happened that also started my divorce proceedings as I was taken to be a ‘gone case’.Voice turned nasty now and it started making things happen in my body(unpleasant sensations – involuntary slight urination,pain,pinching,bad smells etc).I relocated cities,and have recovered slowly and enough to be get initiated again last month again.
August 23, 2016
What you have described are symptoms of an illness called schizophrenia. Hearing voices in your head is a very common symptom. If left untreated, these voices will get worse along with delusions or possibly hallucinations. I would suggest that you consult a psychiatrist as soon as possible. Also, you shouldn’t share this experience with anyone but your close family members as society can be cruel to people with mental illnesses. The fact that you ask whether this is a supernatural experience or a hallucination shows that a part of you knows that what you’re experiencing isn’t normal. Schizophrenics usually end up losing their jobs and damaging relationships with those closest to them. So please please please, for the sake of your future, consult a psychiatrist as soon as possible. Once you begin taking the medication, you will gain a lot of clarity in your life. Also don’t stop taking your medication once you’re on it. Hope this helps. All the best.
August 30, 2016
@lemmein Thanks for sharing your views.
You are right this is a serious matter.Do note though,voices were a temporary feature for a couple of months and disappeared at the time and date promised by the voices after wrecking the havoc promised by them(though initially they gave me a lot of good things too).My tantric guru thought of this as a case of Atma pravesh.Perhaps,its cause by whats called a Kshudra Devata.There is a good chance that I ate something which I should not have as its in this two month period I lost all my yama/niyama and yogic equipoise and voice made me first stop all my sadhana.
Reiki/Access bars/Pranic healing etc seems to improve/cure remaining symptoms(which are anyways <@5% of that 2 month period).Some things do persist.Thats why Im here.
I took Ayurvedic meds for almost six months to get back my sleep back and to reduce the pitta.During this time,at times my navel chakra would heat up so much that your hand would burn and I would sweat profusely and developed dry eyes etc.I didnt do much sadhana in this period and even now as it tends to heat up my body too much.So I do very mild puja.
Whatever be the cause(mental disease,black magic or something else),the effect is that prana balance has gone awry and its entered the wrong channels and that the brain produces chemicals in altered ratio.Whatever be your diagnosis,I would rather fix it without using allopathic anti-depressants that cause depression as a side effect!
August 23, 2016
Well, I’m no expert in these matters. I just told you what I thought. I hope you feel better. It’s true that allopathic medications used to treat mental illnesses carry with them some very bad side effects, but you have to weigh the pros and cons of using them. But based on your reply your thinking appears quite lucid now. I hope you find the solution to your problem. All the best.
Most Users Ever Online: 29
Currently Browsing this Page:
Dr. Aditya Agarwal: 7
Krishna Gollapudi: 3
Guest Posters: 0
Newest Members:firstname.lastname@example.org, brian caleb, samir kothari, brainbaby, Seva, Rakee, kr01, Sharat_1, kishan, NAVIN BHATIA
Administrators: Sanjay Rath: 84